# SDR UIEA2017092501812

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,837 hours, 17,525 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE LT ENGINE PRV,  QRH PROCEDURES PERFORMED.  TROUBLESHOT IAW FIM AND OPS CHECKED IAW MM 36-23-00/501 AND 36-71-00.  RAN ENGINES, NO DEFECTS NOTED.  ACFT OK TO  SERVICE.
